# SDR SWAA000239

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD ENTRY DOOR EVACUATION SLIDE PRESS IND LOW.  REMOVED AND REPLACED SLIDE ASSY PER MM.
